Journal of Symbolic Logic

The self-iterability of L[E]

Ralf Schindler and John Steel

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let L[E] be an iterable tame extender model. We analyze to which extent L[E] knows fragments of its own iteration strategy. Specifically, we prove that inside L[E], for every cardinal κ which is not a limit of Woodin cardinals there is some cutpoint t < κ such that Jκ[E] is iterable above t with respect to iteration trees of length less than κ.

As an application we show L[E] to be a model of the following two cardinals versions of the diamond principle. If λ > κ > ω₁ are cardinals, then ◇κ,λ* holds true, and if in addition λ is regular, then ◇κ,λ⁺ holds true.

Article information

Source
J. Symbolic Logic, Volume 74, Issue 3 (2009), 751-779.

Dates
First available in Project Euclid: 16 June 2009

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1245158084

Digital Object Identifier
doi:10.2178/jsl/1245158084

Mathematical Reviews number (MathSciNet)
MR2548477

Zentralblatt MATH identifier
1178.03067

Citation

Schindler, Ralf; Steel, John. The self-iterability of L[E]. J. Symbolic Logic 74 (2009), no. 3, 751--779. doi:10.2178/jsl/1245158084. https://projecteuclid.org/euclid.jsl/1245158084


Export citation